Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having pain and pus in ear. Can I use candibiotic ear drops?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2262 Questions
i have regular pus from my left ear and also having pain.can i use ear drop CANDIBIOTIC ear drops.
Posted Fri, 14 Dec 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 1 hour later

Thanks for the query

Please do not use any ear drops unless examined and prescribed by the doctor.

Candibiotic is used when there is fungal infection. Please do not use the same if there is otitis media (middle ear infection) or otitis externa (infection of the outer ear), it can worsen your problems.

My sincere advice to you is to avoid water or any sort of drops into the ear. Consult your doctor for a complete examination of the ear and further management. Clean the pus when it is seen outside the ear.

Finally, do not use cotton plugs for your ear, it will lead to stasis of the secretions and further worsening of the problems..

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor